Jump to content
Acne.org
  • entries
    42
  • comments
    26
  • views
    12,052

Day 8

liana02

159 views

So my face is the same, the big zit in my eyebrow is almost gone is not bothering me anymore, the one in my chest is still there... can't see it but I can feel it...

Anyway... this is the interesting thing:

I usually take my pill at night right before I go to sleep because it makes me feel a little drowsy and kind of buzzed! ... so on the other night I took the 8th pill a few hours before I went to sleep and I was with my boyfriend that day... somehow I started feeling very emotional, self-conscious, ugly, frustrated with the medication, etc... and I started crying.... NOT FUN! i don't know if it was just me being silly or it had to do with me taking the pill.... at the same time I felt buzzed (as if I had had a drink ... but I hadn't). not cool at all...

next morning I felt fine... I felt happy and normal.... so weird...

anyway... that was the only weird thing on Day 8.... Now I walk around with my cell phone and lip balm in hand LOL.... my face is still oily... we'll see what happens...

I'll blog later about day 9...



1 Comment


Recommended Comments

that is weird! i think that the problem for me is sometimes my expectations for the medicine is so high that when i look in the mirror and i see my face looking the same or even a new bump growing i get all depressed and annoying this medicine takes patience and i guess i just need to learn to calm down and enjoy the fact that ill be clear really soon:) hope this doesn't happen again to me or youu haha good luck :-

Share this comment


Link to comment
×